Congruences for Ramanujan's $\phi $ function

Volume 153 / 2012

Song Heng Chan Acta Arithmetica 153 (2012), 161-189 MSC: Primary 11P83; Secondary 33D15. DOI: 10.4064/aa153-2-3

Authors

  • Song Heng ChanDivision of Mathematical Sciences
    School of Physical and Mathematical Sciences
    Nanyang Technological University
    21 Nanyang Link
    Singapore 637371, Republic of Singapore
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image